Artico, Giuliano; Marconi, Umberto
On the compactness of minimal spectrum
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 79-84
Zbl 0381.13003 | MR 480463 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__79_0

Bibliographie

[DMO] G. De Marco - A. Orsatti, Commutative rings in which every prime ideal is contained in a unique maximal ideal, Proc. Amer. Math. Soc., 30 (1971), pp. 459-466. MR 282962 | Zbl 0219.13003

[GJ] L. Gillman - M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J. (1960). MR 116199 | Zbl 0093.30001

[HJ] M. Henriksen - M. Jerison, The space of minimal prime ideals of a commutative ring, Trans. Amer. Math. Soc., 115 (1965), pp. 110-130. MR 194880 | Zbl 0147.29105

[K] J. Kist, Two characterizations of cmnmutative Baer rings, Pacific Journal of Math., 50 (1974), pp. 125-134. MR 340233 | Zbl 0246.13005

[Q] Y. Quentel, Sur la compacité du spectre minimal d'un anneau, Bull. Soc. math. France, 99 (1971), pp. 265-272. Numdam | MR 289496 | Zbl 0215.36803